MAUDE Adverse Event Report: CAREFUSION ALARIS ADMINISTRATION SET; SET,ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS ADMINISTRATION SET; SET,ADMINISTRATION, INTRAVASCULAR
Model Number 41173E
Medical Device Problem Codes Restricted Flow rate (1248); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Patient age and dob requested but not provided.
 
Event or Problem Description
It was reported that the during an infusion of normal saline in the ed it was found that the tubing set was kinked at the y-site.The kink was significant enough that it continually occluded the flow to the patient.The customer further stated that there were no adverse effects caused to the patient from the event.
 
Additional Manufacturer Narrative
The customer¿s report of tubing set kinking at the y-connection could not be confirmed due to the product not returned for failure investigation.A photo of the gravity set marked by a red arrow pointing at the tubing to the smartsite inlet port indicates where the customer experienced the kink tubing, however; it does not confirm the reported kinked tubing at the y-connection on the event set.The root cause of this failure was not identified as no product was returned.
 
Event or Problem Description

Brand Name
ALARIS ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8927452
Report Number9616066-2019-02394
Device Sequence Number16210388
Product Code FPA
UDI-Device Identifier07613203020893
UDI-Public7613203020893
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41173E
Device Catalogue Number41173E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE UNKNOWN